MAUDE Adverse Event Report: VEGA TECHNOLOGIES / DICKSON ASIA GROUP, LTD. PORTABLE AC/DC SUCTION MACHINE

VEGA TECHNOLOGIES / DICKSON ASIA GROUP, LTD. PORTABLE AC/DC SUCTION MACHINE
Model Number SU100DC
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported one unit of su100dc that started smoking while using the unit.No report of injury was received.Evidence shows that the unit burnt out.

Brand Name
PORTABLE AC/DC SUCTION MACHINE
Common Device Name
SUCTION MACHINE
Manufacturer (Section D)
VEGA TECHNOLOGIES / DICKSON ASIA GROUP, LTD.
yangwu district, dalong town
dongguan city, 52378 9
CH  523789
Manufacturer (Section G)
VEGA TECHNOLOGIES / DICKSON ASIA GROUP, LTD.
yangwu district, dalong town
dongguan city, 52378 9
CH   523789
Manufacturer Contact
yangwu district, dalong town
dongguan city, 52378-9
MDR Report Key16689225
Report Number3006446479-2023-00001
Device Sequence Number17622633
Product Code LRQ
UDI-Device Identifier00848530088965
UDI-Public(01)00848530088965
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSU100DC
Device Catalogue NumberSU100DC
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown